Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Spectra of some domains in compact Lie groups and their applications


Author: Hajime Urakawa
Journal: Proc. Amer. Math. Soc. 97 (1986), 717-723
MSC: Primary 58G25; Secondary 53C42
MathSciNet review: 845995
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we determine explicitly the spectra of the Dirichlet problems of some domains in simply connected compact simple Lie groups. As their applications, combining results of Hoffman [6] and Mori [10], we can state some stability conditions of these domains for the standard minimal isometric immersions into unit spheres.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G25, 53C42

Retrieve articles in all journals with MSC: 58G25, 53C42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0845995-X
Keywords: Dirichlet problem, compact Lie groups, Laplace-Beltrami operators, zonal spherical functions
Article copyright: © Copyright 1986 American Mathematical Society